Se han encontrado 1211 registros.

921) Chacón Durán, J.E., Rodríguez-Casal, A. (2005). "On the L1 consistency of wavelet density estimates". In: Canadian Journal of Statistics. Vol. 33 (4). pp. 489-496. Wiley-Blackwell Publishing, Inc. ISSN: 0319-5724 Google Scholar

922) Crujeiras, R.M., Faraldo Roca, Pedro, Fernández de Castro, Belén M., Matías, J.M., Iglesias Patiño, Carlos Luis, Naya Fernández, Salvador (2005). "Incorporación do titulado universitario ao mercado de traballo. Visión dende a empresa". pp. 77. Consello Social da Universidade de Santiago de Compostela. Google Scholar

923) Lombardía, M. J., González-Manteiga, W., Prada-Sánchez, J. M. (2005). "Estimation of a finite population distribution function based on a linear model with unknown heteroscedastic errors". In: Canadian Journal of Statistics. Vol. 33. pp. 181-200. Wiley-Blackwell Publishing, Inc. ISSN: 0319-5724 Google Scholar

924) Cadarso Suárez, Carmen María, Roca Pardiñas, Javier, Figueiras Guzmán, Adolfo (2005). "Effect measures in logistic generalized additive models with interactions between continuous exposures". In: Estatística Jubilar. pp. 105-111. SPE (Braumann CA, Infante P, Oliveira MM, Alpízar-Jara R, Rosado F Eds.). Google Scholar

925) Castellano Méndez, M., Aira, MJ, Iglesias, I., Jato, V., González-Manteiga, W. (2005). Artificial neural networks as a useful tool to predict the risk level of Betula pollen in the air. In: International Journal of BiometeorologyVol. 49. pp. 310-316. Springer. ISSN: 0020-7128 Google Scholar

926) Sánchez Sellero, C., González-Manteiga, W., Van Keilegom, I. (2005). Uniform representation of product limit integral with applications. In: Scandinavian Journal of StatisticsVol. 32. pp. 563-581. Wiley-Blackwell Publishing, Inc. ISSN: 0303-6898 Google Scholar

927) Matías, J.M., González-Manteiga, W., Francisco-Fernández, M., Ordoñez, C. (2005). Variography for model selction in local polynomial regression with spatial data. In: Journal of Mathematical Modelling and AlgorithmsVol. 4. pp. 237-252. Springer. Google Scholar

928) Bergantiños, G., L. Lorenzo (2005). Optimal equilibria in the non-cooperative game associated with cost spanning tree problems. In: Annals of Operations ResearchVol. 137. pp. 101-115. Springer. ISSN: 0254-5330 Google Scholar

929) Cao, R., López de Ullibarri, I., P. Janssen, Veraverbeke, Noel (2005). Presmoothed Kaplan-Meier and Nelson-Aalen estimators. In: Journal of Nonparametric StatisticsVol. 17. pp. 34-56. Taylor & Francis Ltd. ISSN: 1048-5252 Google Scholar

930) Francisco-Fernández, M., Opsomer, J. (2005). Smoothing parameter selection methods for nonparametric regression with spatially correlated errors. In: Canadian Journal of StatisticsVol. 33. pp. 279-295. Wiley-Blackwell Publishing, Inc. ISSN: 0319-5724 Google Scholar